Web of Science: 15 cites, Scopus: 15 cites, Google Scholar: cites
Simple model to study soliton wave propagation in periodic-loaded nonlinear transmission lines
Martín, Ferran, (Martín Antolín) (Universitat Autònoma de Barcelona. Departament d'Enginyeria Electrònica)
Oriols, Xavier (Universitat Autònoma de Barcelona. Departament d'Enginyeria Electrònica)
American Physical Society

Data: 2001
Resum: A model to study soliton propagation characteristics in nonlinear transmission lines (NLTLs) periodically loaded with voltage dependent capacitances is presented. This is based on the LC ladder equivalent network of the NLTL, and can be applied to structures where the Korteweg-de Vries approach does not hold. Specifically, the model allows to numerically obtain soliton waveforms under arbitrary capacitance non linearity. To demonstrate its validity, it has been applied to structures loaded with symmetric capacitances, similar to those exhibited by actual heterostructure barrier varactors. The model can be of help to understand harmonic generation in monolithic NLTL-based frequency multipliers.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Capacitance ; Frequency multipliers ; Heterojunctions ; Nonlinear optics ; Numerical modeling ; Wave propagation
Publicat a: Applied physics letters, Vol. 78, Issue 18 (March 2001) , p. 2802-2804, ISSN 1077-3118

DOI: 10.1063/1.1369619

4 p, 297.3 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2014-02-26, darrera modificació el 2021-08-21

   Favorit i Compartir